`a`
The Journal of Geometric Mechanics (JGM)
 

Volume 9,Number 2,     June 2017

Special issue on infinite-dimensional Riemannian geometry, Part I

1

Preface    Pages : i - iii

Martin Bauer,  Martins Bruveris and Peter W. Michor

 Abstract       Full Text      Related Articles

2

Computing distances and geodesics between manifold-valued curves in the SRV framework    Pages : 131 - 156

Alice Le Brigant

 Abstract       References       Full Text      Related Articles

3

The Madelung transform as a momentum map    Pages : 157 - 165

Daniel Fusca

 Abstract       References       Full Text      Related Articles

4

Local well-posedness of the EPDiff equation: A survey    Pages : 167 - 189

Boris Kolev

 Abstract       References       Full Text      Related Articles

5

Möbius invariants in image recognition    Pages : 191 - 206

Konovenko Nadiia and Lychagin Valentin

 Abstract       References       Full Text      Related Articles

6

The group of diffeomorphisms of the circle: Reproducing kernels and analogs of spherical functions    Pages : 207 - 225

Yury Neretin

 Abstract       References       Full Text      Related Articles

7

Quotient elastic metrics on the manifold of arc-length parameterized plane curves    Pages : 227 - 256

Alice B. Tumpach and Stephen C. Preston

 Abstract       References       Full Text      Related Articles